Jump to content

Search the Community

Showing results for tags 'biperiden'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone. I want to quite meds, but I am not sure which drug I should taper first. Here’s the short history of my meds. I was put on drugs (ADs and neuroleptics) in March of 2017 during detox from alcohol. I had the acute withdrawal symptoms: tremors, agitation, suicidal thoughts etc. I was hospitalized and doctor prescribed me Tofisopam (Emandaxin, Grandaxin, Sériel), Carbamazepine and Phenibut. After 2 weeks I got worse and another doctor put me on Amitriptyline (1 tab - 25 mg – 3 times a day). My reaction was bad and after some time they changed it with Emoxypine and Sulpiridum (Sulpirid). After 7 days prescription was changed again. I was suggested to take Prozak (20 mg once a day). The reaction on Prozak was terrible (suicidal behavior, tremor etc.) and the doctor changed Prozak with Trittico (Trazadone) – 150 mg. Then Quetiapine was added. Lately – ¼ of Akineton (Biperiden) twice a day for controlling the side effects of neuroleptic (it helped a bit with tremor). Well, this is the story. I’d like to add that I had no idea about SSRI’s, neuroleptics and other psychotropic drugs, so I was taking them very carelessly. Tofisopam, Carbamazepine, Emoxypine, Sulpiridum, Prozak - all these drugs I stopped without tapering. Now I am taking: Trittico (Trazadone) – 150 mg Quetiapine – 25 mg (last week I decreased it from 50 mg) Akineton (Biperiden) - 1 mg I am suffering from severe agitation and tremors (it is a bit better after adding Akineton). Sometimes I am also feeling exhausted, dizzy. I was planning first to quit neuroleptic (Quetiapine), because of the risk profile. But it seems that Trazadone is the cause of agitation, which is disturbing me very much. What should I do now? Please, help me.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy